zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global stability analysis of a general class of discontinuous neural networks with linear growth activation functions. (English) Zbl 1181.34063
A general class of neural networks is studied in the case when the neuron activation functions are modeled by discontinuous functions with linear growth. First the author proves the existence of periodic solutions for such nets by means of Leray-Schauder alternative theorem. Sufficient condition for global asymptotic stability of the periodic solutions is obtained using the matrix theory and generalized Lyapunov approach. Two illustrative examples are considered as well.
34D23Global stability of ODE
92B20General theory of neural networks (mathematical biology)
34C25Periodic solutions of ODE
47N20Applications of operator theory to differential and integral equations
34A60Differential inclusions
34A36Discontinuous equations
[1]Aubin, J. P.; Cellina, A.: Differential inclusions, (1984)
[2]Aubin, J. P.; Frankowska, H.: Set-valued analysis, (1990)
[3]Clarke, F. H.: Optimization and non-smooth analysis, (1983) · Zbl 0582.49001
[4]Dugundji, J.; Granas, A.: Fixed point theory, monografie matematyczne, Fixed point theory, monografie matematyczne 61 (1982) · Zbl 0483.47038
[5]Filippov, A. F.: Differential equations with discontinuous right-hand side, mathematics and its applications (Soviet series), (1984)
[6]Forti, M.; Nistri, P.: Global convergence of neural networks with discontinuous neuron activation, IEEE trans. Circ. syst. I 50, 1421-1435 (2003)
[7]Forti, M.; Nistri, P.; Papini, D.: Global exponential stability and global convergence in finite time of delayed neural networks with infinite gain, IEEE trans. Neural networks 16, No. 6, 1449-1463 (2005)
[8]Forti, M.; Grazzini, M.; Nistri, P.: Generalized Lyapunov approach for convergence of neural networks with discontinuous or non-lipchitz activations, Physica D 214, 88-99 (2006) · Zbl 1103.34044 · doi:10.1016/j.physd.2005.12.006
[9]Huang, C.; He, Y.; Huang, L.; Zhu, W.: Pth moment stability analysis of stochastic recurrent neural networks with time-varying delays, Inform. sci. 178, 2194-2203 (2008) · Zbl 1144.93030 · doi:10.1016/j.ins.2008.01.008
[10]Lu, W.; Chen, T.: Dynamical behaviors of Cohen – Grossberg neural networks with discontinuous activation functions, Neural networks 18, 231-242 (2005) · Zbl 1078.68127 · doi:10.1016/j.neunet.2004.09.004
[11]Lu, Z.; Shieh, L.; Chen, G.; Coleman, N.: Adaptive feedback linearization control of chaotic systems via recurrent high-order neural networks, Inform. sci. 176, No. 16, 2337-2354 (2006) · Zbl 1116.93035 · doi:10.1016/j.ins.2005.08.002
[12]Papageorgiou, N. S.: Convergence theorems for Banach space valued integrable multifunctions, Int. J. Math. sci. 10, 433-442 (1987) · Zbl 0619.28009 · doi:10.1155/S0161171287000516
[13]Papini, D.; Taddei, V.: Global exponential stability of the periodic solution of a delayed neural networks with discontinuous activations, Phys. lett. A 343, 117-128 (2005) · Zbl 1194.34131 · doi:10.1016/j.physleta.2005.06.015
[14]Wongseree, W.; Chaiyaratana, N.; Vichittumaros, K.; Winichagoon, P.; Fucharoen, S.: Thalassaemia classification by neural networks and genetic programming, Inform. sci. 177, No. 3, 771-786 (2007)
[15]Wu, H.; Xue, X.: Stability analysis for neural networks with inverse lipschizan neuron activations and impulses, Appl. math. Model. 32, No. 11, 2347-2359 (2008) · Zbl 1156.34333 · doi:10.1016/j.apm.2007.09.002
[16]Wu, H.: Global exponential stability of hopfiled neural networks with delays and inverse Lipschitz neuron activations, Nonlinear anal.: real world appl. 10, No. 4, 2297-2306 (2009) · Zbl 1163.92308 · doi:10.1016/j.nonrwa.2008.04.016
[17]Wu, H.: Stability analysis for periodic solution of neural networks with discontinuous neuron activations, Nonlinear anal.: real world appl. 10, No. 3, 1717-1729 (2009) · Zbl 1160.92004 · doi:10.1016/j.nonrwa.2008.02.024
[18]Wu, H.; San, C.: Stability analysis for periodic solution of BAM neural networks with discontinuous neuron activations and impulses, Appl. math. Model. 33, No. 6, 2564-2574 (2009) · Zbl 1205.34017 · doi:10.1016/j.apm.2008.07.022
[19]Wu, H.; Li, Y.: Existence and stability of periodic solution for BAM neural networks with discontinuous neuron activations, Comput. math. Appl. 56, 1981-1993 (2008) · Zbl 1165.34351 · doi:10.1016/j.camwa.2008.04.027
[20]Wu, H.; Xue, X.; Zhong, X.: Stability analysis for neural networks with discontinuous neuron activations and impulses, Int. J. Innovat. comput., inform. Contr. 3, No. 6B, 1537-1548 (2007)